# SDR SWAA2021090706334

- Difficulty date: August 11, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS727A+10 LBL17 WL156. ; / [01] EVALUATED CORROSION; FOUND 0.020 REMOVED FROM ORIG 0.070 IN A 1'X1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER ID# 4566A S/N UNKNOWN; ALL WORK TO BE ACCOMPLISHED ON CUST CARD# TT8Q0064GV4; [02] VERIFIED EVALUATED CORROSION; FOUND 0.020 REMOVED FROM ORIG 0.070 IN A 1'X1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER ID# 4566A S/N UNKNOWN; ALL WORK TO BE ACCOMPLISHED ON CUST CARD# TT8Q0064GV4
